It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 79 for accutane wax. (0.002 seconds)

... and then WAY too low a dosage of Accutane for about six to nine month. That was the first drug that had a noticeable effect... ... (1 replies)
... I've seen that you are not supposed to wax while on accutane. My son uses Nair hair removal product on his stomach. It is a very strong chemical. I am not going to let him use it right now. ... (0 replies)
... YES! I have exactly the same problem. I took accutane on and off for 2 years and towards the end noticed a slight increase in fine blonde hairs on the sides of my face. ... (6 replies)

... can you wax when on accutane (1 replies)
... Nice. Anyway, my favorite warning in the Accutane package is: do not wax your skin; your skin may come off with the waxing. Apparently, it's true for some people. (6 replies)
... I just got a complete brazilian wax. I have been on accutane for 3 months 120mg. No problems what so ever. You should go to a trained waxer and have them do a patch test to see if u have a reaction. ... (6 replies)
... My daughter was on accutane and decided to wax her upper lip...which she had done previously many times. Well, the skin came off with the wax somewhat and she had a mess. I wouldn't try it while taking this really effects people differently. Just thought I'd let you know! ... (6 replies)
... I've been on Accutane for about a month now...and I am SO DRY. ... (1 replies)
... my derm is gonna give me a trial lazer hair removal 6 weeks after i'm done accutane. I took my last dose on thurs. so i assume you can wax about 6 weeks after you're done. I've been using a trimmer for my brows and upper lip for now until i can get the laser done. ... (3 replies)
... oh, how long after accutane should you wait to wax, if you know... ... (3 replies)
... ore, if you will cause severe redness and possible burning and irritation...maybe even scar...ive been dying to get my eyebrows waxed and ive been off of accutane for three still going to wait it out a bit... ... (3 replies)
... what does getting a bikini wax have to do with acne on my face and the accutane im taking to cure it...if anyone can help, thankyou!!! ... (3 replies)
... I read that you should not wax for up to 6 months after finishing up your medication. Hope that helps. I know it's a long wait. Sorry if that's not the answer you were looking for. ... (5 replies)
... i finished my course a month just wondering how long i have to wait before i can wax my eyebrows... ... (5 replies)
Aug 24, 2006
... You can't wax at all while on Accutane, it can cause scarring. I use Cortibalm for my lips and it's amazing!!! ... (10 replies)
... Derms will agree that the wax treatments have the potential to pull your skin off. ... (2 replies)
... Also tried pure shea butter, but that didn't stay on my lipslong enough to help protect from drying. I figured that it's only for a few months and after I'm off Accutane I can go back to my usual stuff. ... (10 replies)
... Stick with petroleum based lip products, I've been using Aquaphor. Wax based ones will dry out your lips worse. Use Cetaphil or another super gentle face wash and moisturizer. ... (10 replies)
Jan 25, 2006
... Im a little nervous....I am starting Accutane on Monday. ... (10 replies)
... many things can cause irregular periods, so i wouldn't worry about it and next time you see your doctor just to ask them.also, i pluck my eyebrows since i cant wax while on accutane and it is fine, ya gotta do it somehow! ... (28 replies)

Pages: 1 2 3 4

All times are GMT -7. The time now is 02:24 PM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!